# SDR RAIA950233

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 959960712326
- Condition: Faulty
- Location: Fwd Fuselage
- Part time: 8,064 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7144 - STICK SHAKER, STICK PUSHER FAULT.  MAINTENANCE REPLACED RADIO ALTIMETER ANTENNAS.  GROUND TEST REVEALED NORMAL OPERATION.  (Z)
